# SDR AALA20030511

- Difficulty date: April 29, 2003
- Submitted: June 3, 2003
- Operation: Air carrier
- Aircraft: N368AA
- Make and model: Boeing 767323
- Aircraft serial: 25195
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FLASHLIGHT AT RIGH MID GALLEY INOPERATIVE.  REPLACED EMERGENCY EXIT FLASHLIGHT AT RIGHT MID GALLEY.  SYSTEM GROUND CHECKED NORMAL OPERATION. (M)
